# SDR ABXA9700153

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 5912175502
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTON, FOUND THE RIGHT UPPER HORIZONTAL TO VERTICAL STABLIZER FAIRING DELAMINATED.  REPLACED THE RIGHT UPPER HORIZONTAL TO VERTICAL STABLIZER FAIRING IAW ABX JOB CARD NR 40232.
